# SDR DALA2024102110283

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIONS ON FRAME STA Y=870 BTW L-29L AND L-29R AT AFT CARGO. SUMMARY OF NRC 00206: CORROSION LEVEL 2. CORROSION ON FRAME STA Y=870 BTW L-29L AND L-29R AT AFT CARGO WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. PERFORM AN INITIAL INTERNAL AN EXTERNAL GVI TO THE REPAIR PERFORMED AT 25,000 FLIGHT CYCLES FROM NOW THAT THE REPAIR WAS INSTALLED AND PERFORM INTERNAL AND EXTERNAL REPETITIVE GVI EVERY 6,500 FLIGHT CYCLES PER B717 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 PAR 6 TABLE 205. (LP #0615817)
